# SDR SWAA2012081606740

- Difficulty date: August 10, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 21,369 hours, 12,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT Z-ANGLE UPPER SURFACE CORRODED BETWEEN STA 807 AND STA 827.  REPAIRED Z-ANGLE IAW SRM.
